# SDR DALA2022042502892

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 93,856 hours, 40,969 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 STRONG DIRTY SOCKS SMELL COMING FROM PACKS DURING APPROACH. CORRECTIVE ACTION: SMOKE REPORT FILLED OUT. REMOVED #1 & 2 6TH STAGE BORO PLUG PER B757 FIM 71-05-00. BORO INSP 6TH STG PER 71-05-00. NO OIL OR ISSUES NOTED. REINSTALLED 6TH STAGE BORO PLUG PER B757 FIM 71-05-00. NO OIL FOUND IN APU DUCT AND PNEU SUPPLY DUCT TO LT FCV, PREV SHIFT REPORTED ODOR. WITH LT PACK OPER NO SMELL WITH RT PACK STARTED DISCONNECTING DUCTING FOR LT ACM FOUND WATER EXTRACTOR DUCT FULL OF WATER ALSO WATER IN REHEATER AND LOW LIMIT VALVE DUCTING FOUND WATER SPRAY NOZZLE PLUGGED CLEANED SPRAY NOZZLE AND REPLACED WATER EXT DUCT DUE TO BROKEN PIECES FOUND INSIDE OF DUCT NO OTHER CONTAMINATION FOUND REINSTALLED REMOVED PLENUM, COVER TO INSP WATER SPRAY WITH PACK RUNNING, LOW LIMIT VALVE AND DUCT REMOVED. HI POWER RUN + LEAK CHECKS COMPLETED HAD ALL LIGHTS, COFFEE MAKER + OVENS ON HIGH FOR 6 HRS. NO EVIDENCE OR SMELL. ALL WORK PER B757 NOGO PREVENTION PROGRAM COMPLETED.
